DUAL INTEGER LINEAR PROGRAMS AND THE RELATIONSHIP BETWEEN THEIR OPTIMA.

Ron Aharoni, Paul Erdos, Nathan Linial

Research output: Chapter in Book/Report/Conference proceedingConference contribution

9 Citations (Scopus)

Abstract

We consider dual pairs of packing and covering integer linear programs. Best possible bounds are found between their optimal values. Tight inequalities are obtained relating the integral optima and the optimal rational solutions.

Original languageEnglish
Title of host publicationConference Proceedings of the Annual ACM Symposium on Theory of Computing
PublisherACM (Order n 508850)
Pages476-483
Number of pages8
ISBN (Print)0897911512
Publication statusPublished - Jan 1 1985

Publication series

NameConference Proceedings of the Annual ACM Symposium on Theory of Computing
ISSN (Print)0734-9025

ASJC Scopus subject areas

  • Software

Cite this

Aharoni, R., Erdos, P., & Linial, N. (1985). DUAL INTEGER LINEAR PROGRAMS AND THE RELATIONSHIP BETWEEN THEIR OPTIMA. In Conference Proceedings of the Annual ACM Symposium on Theory of Computing (pp. 476-483). (Conference Proceedings of the Annual ACM Symposium on Theory of Computing). ACM (Order n 508850).